Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 53 of 67 found articles
 
 
  Rainbow domination in the lexicographic product of graphs
 
 
Title: Rainbow domination in the lexicographic product of graphs
Author: Ċ umenjak, Tadeja Kraner
Rall, Douglas F.
Tepeh, Aleksandra
Appeared in: Discrete applied mathematics
Paging: Volume 161 (2013) nr. 13-14 pages 9 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 53 of 67 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands